# SDR P5CA0300961

- Difficulty date: October 7, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N924FT
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 65,283 hours, 18,205 cycles
- System (JASC): 3433 · Microwave Landing System
- Part: Autoland Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SIDE TONE IN F/O INTERPHONE.  RERACKED NR 2 LRRA - TRANSCEIVER IAW MM 34-42-00, OPS CHECK OK.  NOISE DISAPPEARED.
